MAUDE Adverse Event Report: GIVEN IMAGING LTD., YOQNEAM UNKNOWN PILLCAM; SYSTEM, IMAGING, GASTROINTESTINAL, WIRELESS, CAPSULE

GIVEN IMAGING LTD., YOQNEAM UNKNOWN PILLCAM; SYSTEM, IMAGING, GASTROINTESTINAL, WIRELESS, CAPSULE
Model Number UNKNOWN PILLCAM
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/22/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, patients with known or suspected crohn¿s disease (cd) underwent complete examination for an evaluation of the small bowel.There was one case of stomach retention of the capsule, which occurred despite having a patency check.A follow-up plain abdominal x-ray was performed, and the patency capsule had been reported to be in the large bowel.There was no reported patient outcome.
 
Additional Manufacturer Narrative
Additional info:(catalog#, model#).If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Capsule had been reported to be in the large bowel.There was no reported patient outcome.

Brand Name
UNKNOWN PILLCAM
Common Device Name
SYSTEM, IMAGING, GASTROINTESTINAL, WIRELESS, CAPSULE
Manufacturer (Section D)
GIVEN IMAGING LTD., YOQNEAM
yetsira 13 street
yoqneam 20692
MDR Report Key8232133
Report Number9710107-2019-00016
Device Sequence Number949979
Product Code NEZ
UDI-Device Identifier07290101361404
UDI-Public07290101361404
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K123864
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,literature
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUNKNOWN PILLCAM
Device Catalogue NumberUNKNOWN PILLCAM
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/12/2018
Supplement Date Received by Manufacturer12/12/2018
Initial Report FDA Received Date01/09/2019
Supplement Report FDA Received Date04/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR